# SDR USAA990043

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 50,711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK IN FUSELAGE SKIN STATION 727B AND STRINGER 17L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 25.  (M)
